# SDR IPXA2022051882233

- Difficulty date: May 18, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N154UP
- Make and model: Airbus A300*
- Aircraft serial: 0840
- Aircraft time: 22,538 hours, 13,551 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Plate
- Part number: 2210081325
- Part serial: NSN
- Condition: Elongated
- Location: Fusleage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CL/H PYLON FAIRING PANEL 475AL LH SIDE UPPER EDGE 35EA ELONGATED FASTENER HOLES FWD TO AFT EDGES AS MARKED.INSTALLED NEW PLATE IAW-SRM 5-40-21.
